Clindoxyl Gel Side?

1 post in this topic

Posted · Report post

Hello,  so I recently started using Clindoxyl Gel (1% Clindamycin phosphate, 5% benzoyl peroxide) for approximately just over a week. It works great, but I know it's only a temporary solution due to Antibiotics not being the best route. That's besides the point though, the past 2 days I've been experiencing an upper left abdominal pain. The pain is not sharp, and only noticeable when I lean on that side of my body. I'm wondering if this could be a side of the antibiotic? I've been applying it once daily, and to my body so I have to use quite a bit. 

I'm already thinking about consulting a doctor, just wondering if it's life threatening.

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now